# SDR FDEA201311042680

- Difficulty date: November 4, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N985FD
- Make and model: Boeing 757230
- Aircraft serial: 24737
- Aircraft time: 56,840 hours, 19,976 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Spacer
- Condition: Wrong Part
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE STRUT FWD HYD LINE AT FEED THROUGH UNION HAS WRONG SPACER INSTALLED AT PYLON SKIN OTBD SIDE.  COMPLIED WITH EA F-2910-T0301761. MAJOR REPAIR.
